# SDR FQAR20161220065

- Difficulty date: December 20, 2016
- Submitted: December 21, 2016
- Operation: General aviation
- Filed by: Bird Acquisition LLC., repair station FQAR173S
- Aircraft: N297PA
- Make and model: Piper PA-28-181
- Aircraft serial: 2843506
- Aircraft time: 17,209 hours
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Mount
- Part number: 99887007
- Condition: Cracked
- Location: Elt
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHEN THE ELT WAS BEING REMOVED FOR INSPECTION,  DISCOVERED TWO, TWO INCH CRACKS NEXT TO THE NUTPLATES IN THE ELT MOUNTING BRACKET.
